Hello, I am new here, and just have a few questions. The only thing I have been dx with is chrons and low b12 4 yrs ago, the b-12 has been fine, I get shots everyweek, and my numbers are alway good.
For the last 4 yrs I have had off and on symptoms that go along with ms, numbness, tingling, vision, alway tired, after 3 mris ms has been rules out.
My new symptom is my fingers are stiff and painful as well as my toes. My last appt with my nero, she said it was all due to my lower back and that is where my problems where coming from.
Before I left I asked her if the rash on my face looked like rosacia, so she looked back on my results and appologized left and right and said she missed my result that my ana was postitive.
My question is could chrons make a postitive result?
Does malar rash look alot like rosacia?
Has your condition been diagnosed...didn't see new posts from you. I'm a Chron's patient...finally diagnosed after two years of diffuse symptoms. Dizziness, headaches, dry eyes &mouth, indigestion, bloating & painful abdomen, ulcers in terminal ileum, skin rashes, fatigue..etc etc.
My ANA was 1:80 a year ago &increased to 1:240 then 1:640 moreover, ESR &CRP keep fluctuating. This journey isn't easy and understand that it is VERY rare in Asia. Any online support and advice would help. I hope not many get this illness though!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.